Search - Université Paris Dauphine Access content directly

Filter your results

128 Results
authIdHal_s : dolbeaul
Image document

Explicit constants in Harnack inequalities and regularity estimates, with an application to the fast diffusion equation

Matteo Bonforte , Jean Dolbeault , Bruno Nazaret , Nikita Simonov
Preprints, Working Papers, ... hal-02887013v1
Image document

Existence of steady states for the Maxwell-Schrödinger-Poisson system: exploring the applicability of the concentration-compactness principle

Isabelle Catto , Jean Dolbeault , Óscar Sánchez , Juan Soler
Mathematical Models and Methods in Applied Sciences, 2013, 23 (10), pp.1915-1938
Journal articles hal-00834551v1
Image document

Reverse Hardy-Littlewood-Sobolev inequalities

José A. Carrillo , Matías G Delgadino , Jean Dolbeault , Rupert L Frank , Franca Hoffmann
Journal de Mathématiques Pures et Appliquées, 2019, 132, pp.133-165. ⟨10.1016/j.matpur.2019.09.001⟩
Journal articles hal-01837888v3
Image document

Nonlinear diffusions as limit of kinetic equations with relaxation collision kernels

Jean Dolbeault , Peter Markowich , Dietmar Oelz , Christian Schmeiser
Archive for Rational Mechanics and Analysis, 2007, 186 (1), pp.133-158
Journal articles hal-00005892v1
Image document

A qualitative study of linear drift-diffusion equations with time-dependent or degenerate coefficients

Jean-Philippe Bartier , Jean Dolbeault , Reinhard Illner , Michal Kowalczyk
Mathematical Models and Methods in Applied Sciences, 2007, 17 (3), pp.327-362
Journal articles hal-00016363v1
Image document

Branches of non-symmetric critical points and symmetry breaking in nonlinear elliptic partial differential equations

Jean Dolbeault , Maria J. Esteban
Nonlinearity, 2014, 27, p. 435-465
Journal articles hal-00812996v2
Image document

A new class of transport distances between measures

Jean Dolbeault , Bruno Nazaret , Giuseppe Savaré
Calc. Var. Partial Differential Equations, 2009, 34 (2), pp.193-231
Journal articles hal-00262455v1
Image document

Lieb-Thirring inequalities with improved constants

Jean Dolbeault , Ari Laptev , Michael Loss
Journal of the European Mathematical Society, 2008, 10, pp.1121-1126
Journal articles hal-00166707v2
Image document

Large mass self-similar solutions of the parabolic-parabolic Keller--Segel model of chemotaxis

Piotr Biler , Lucilla Corrias , Jean Dolbeault
Journal of Mathematical Biology, 2011, 63, pp.1-32. ⟨10.1007/s00285-010-0357-5⟩
Journal articles hal-00411913v1
Image document

Existence of sign changing solutions for an equation with a weighted p-Laplace operator

Carmen Cortázar , Jean Dolbeault , Marta Garcia-Huidobro , Raul Manásevich
Nonlinear Analysis: Theory, Methods and Applications, 2014, 110, pp.1-22
Journal articles hal-00985507v2
Image document

About existence, symmetry and symmetry breaking for extremal functions of some interpolation functional inequalities

Jean Dolbeault , Maria J. Esteban
The Abel Symposium 2010, 2010, Norway. pp.117-130
Conference papers hal-00539019v1
Image document

From Poincaré to logarithmic Sobolev inequalities: a gradient flow approach

Jean Dolbeault , Bruno Nazaret , Giuseppe Savaré
SIAM Journal on Mathematical Analysis, 2012, 44 (5), pp.3186-3216
Journal articles hal-00595042v1
Image document

Radial symmetry and symmetry breaking for some interpolation inequalities

Jean Dolbeault , Maria J. Esteban , Gabriella Tarantello , Achiles Tertikas
Calculus of Variations and Partial Differential Equations, 2011, 42, pp.461-485
Journal articles hal-00516710v1
Image document

Weighted fast diffusion equations (Part II): Sharp asymptotic rates of convergence in relative error by entropy methods

Matteo Bonforte , Jean Dolbeault , Matteo Muratori , Bruno Nazaret
Kinetic and Related Models , 2017, 10 (1), pp.61-91
Journal articles hal-01279327v2
Image document

Sobolev and Hardy-Littlewood-Sobolev inequalities

Jean Dolbeault , Gaspard Jankowiak
Journal of Differential Equations, 2014, 257 (6), pp.1689-1720
Journal articles hal-00915998v3
Image document

Weighted Korn and Poincaré-Korn inequalities in the Euclidean space and associated operators

Kleber Carrapatoso , Jean Dolbeault , Frédéric Hérau , Stéphane Mischler , Clément Mouhot
Archive for Rational Mechanics and Analysis, 2022, 343 (3), pp.1565--1596. ⟨10.1007/s00205-021-01741-5⟩
Journal articles hal-03059166v1
Image document

Stochastic Stokes' drift, homogenized functional inequalities, and large time behavior of Brownian ratchets

Adrien Blanchet , Jean Dolbeault , Michal Kowalczyk
SIAM Journal on Mathematical Analysis, 2009, 41, pp.46-76
Journal articles hal-00270521v1
Image document

Distinguished self-adjoint extension and eigenvalues of operators with gaps. Application to Dirac-Coulomb operators

Jean Dolbeault , Maria J Esteban , Eric Séré
Journal of Spectral Theory, In press, ⟨10.4171/JST/461⟩
Journal articles hal-03702964v4
Image document

Asymptotics of the fast diffusion equation via entropy estimates

Adrien Blanchet , Matteo Bonforte , Jean Dolbeault , Gabriele Grillo , Juan-Luis Vázquez
Archive for Rational Mechanics and Analysis, 2009, 191, pp.347-385
Journal articles hal-00142404v1
Image document

On the one-dimensional parabolic obstacle problem with variable coefficients

Adrien Blanchet , Jean Dolbeault , Régis Monneau
Elliptic and parabolic problems, 2005, France. pp.5-66
Conference papers hal-00003074v1
Image document

Generalized logarithmic Hardy-Littlewood-Sobolev inequality

Jean Dolbeault , Xingyu Li
International Mathematics Research Notices, In press, ⟨10.1093/imrn/rnz324⟩
Journal articles hal-02281279v3
Image document

Rigidity results with applications to best constants and symmetry of Caffarelli-Kohn-Nirenberg and logarithmic Hardy inequalities

Jean Dolbeault , Maria J. Esteban , Stathis Filippas , Achiles Tertikas
Calculus of Variations and Partial Differential Equations, 2015, pp.10.1007/s00526-015-0871-9
Journal articles hal-01089318v1
Image document

Hypocoercivity and sub-exponential local equilibria

Emeric Bouin , Jean Dolbeault , Laurent Lafleche , Christian Schmeiser
Monatshefte für Mathematik, In press, ⟨10.1007/s00605-020-01483-8⟩
Journal articles hal-02377195v2
Image document

Fast diffusion equations: matching large time asymptotics by relative entropy methods

Jean Dolbeault , Giuseppe Toscani
Kinetic and Related Models , 2011, 4 (3), pp.701-716
Journal articles hal-00482898v2
Image document

Hypocoercivity for linear kinetic equations conserving mass

Jean Dolbeault , Clément Mouhot , Christian Schmeiser
Transactions of the American Mathematical Society, 2015, 367, pp.3807-3828. ⟨10.1090/S0002-9947-2015-06012-7⟩
Journal articles hal-00482286v1

Minimization methods for the one-particle Dirac equation

Jean Dolbeault , Maria J. Esteban , Eric Séré , Michel Vanbreugel
Physical Review Letters, 2000, 85 (19), pp.4020-4023. ⟨10.1103/PhysRevLett.85.4020⟩
Journal articles hal-00657535v1
Image document

Asymptotic estimates for the parabolic-elliptic Keller-Segel model in the plane

Juan Campos Serrano , Jean Dolbeault
Communications in Partial Differential Equations, 2014, 39 (5), pp.806-841
Journal articles hal-00706194v2
Image document

A functional framework for the Keller-Segel system: logarithmic Hardy-Littlewood-Sobolev and related spectral gap inequalities

Jean Dolbeault , Juan Campos Serrano
Comptes Rendus. Mathématique, 2012, 350 (21-22), pp.949-954
Journal articles hal-00706249v2

Social heterogeneity and the COVID-19 lockdown in a multi-group SEIR model

Jean Dolbeault , Gabriel Turinici
Computational and Mathematical Biophysics, 2021, 9, pp.14-21. ⟨10.1515/cmb-2020-0115⟩
Journal articles hal-02614585v1
Image document

Heterogeneous social interactions and the COVID-19 lockdown outcome in a multi-group SEIR model

Jean Dolbeault , Gabriel Turinici
Mathematical Modelling of Natural Phenomena, 2020, Coronavirus: Scientific insights and societal aspects, 15 (36), pp.1-18. ⟨10.1051/mmnp/2020025⟩
Journal articles hal-02559938v2